MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS
Model Number MX60ET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Eye / Vision Problem (4471); Insufficient Information (4580)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 11 weeks after the implantation of an intraocular lens (iol) into the left eye, the lens was exchanged with a different diopter iol.Allegedly, the patient could not adapt to the initial iol.Additional information was requested, but not received.
 
Additional Manufacturer Narrative
The device was discarded and, therefore, is not available for evaluation.Additional information regarding the event was requested but not received.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis, and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
 
Additional Manufacturer Narrative
After further review, it was determined that due to the iol being exchanged with a different diopter lens, the device causality is unrelated and therefore, this event no longer meets reportability requirements and is no longer deemed reportable.

Brand Name
ENVISTA TORIC INTRAOCULAR LENS
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key20263668
Report Number0001313525-2024-00151
Device Sequence Number8722826
Product Code MJP
UDI-Device Identifier10757770555250
UDI-Public(01)10757770555250(17)260430
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberMX60ET
Device Catalogue NumberMXUET125+230
Device Lot Number3P12717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexUnknown